Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Symmetry vector fields and similarity solutions of a nonlinear field equation describing the relaxation to a maxwell distribution
1988 (English)In: International journal of theoretical physics, ISSN 0020-7748, E-ISSN 1572-9575, Vol. 27, no 6, p. 717-723Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1988. Vol. 27, no 6, p. 717-723
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-3619DOI: 10.1007/BF00669316Local ID: 1706ec30-523b-11dc-959a-000ea68e967bOAI: oai:DiVA.org:ltu-3619DiVA: diva2:976477
Note
Upprättat; 1988; 20070824 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Euler, Norbert
In the same journal
International journal of theoretical physics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf